Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Some calculations in Krylov spaces over GF(2)

Annotation

It's well known that integer factorization problem may be solved with the help of solutions of system of linear equations over GF(2) In this article we present some results that may be utilize for calculating solutions of such systems linear equations. This technique permit to work with blocks instead of single vectors, so machin-word operations may be apply. We present some new properties of formula for solution of linear matrix equation from Montgomery's article about corresponding solution algorithm. This properties leads to some properties of Krylov spaces.

Keywords

system of linear equations; factorization problem; Krylov spaces; Montgomery's algorithm

Full-text in one file

Download

UDC

519.85

Pages

833-835

Section of issue

Articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.